Results 1 to 5 of 5
Awful nausea, constant anxiety... side effects? or withdrawal?
  1. #1
    Matt1991 is offline New Member
    Join Date
    Sep 2010
    Posts
    2

    Unhappy Awful nausea, constant anxiety... side effects? or withdrawal?

    Hi guys, I'm a male adult 22 years old. Been diagnosed with depression, general anxiety and social anxiety. And recently by my last two psychiatrist called "Borderline Bipolar", put it in quotations be cause I'm not certain if that's an actual medical condition or just something to made up lol.

    Meds I've been on over the last few years Paxil, Prozac, Cymbalta, Lexapro, Klonopin, Adderal, Topamax, Abilify, Wellbutrin. And a few other anti depressants I can't remember. All of these made my anxiety or depression worse. Except for Paxil and Prozac. Which pretty much turned off all emotions, I just stopped Paxil about two months ago after being on it for roughly 2 years.

    So I guess now to my real question, other info wasn't probably needed but a little history on me lol. So after stopping the Paxil, I was switched over to Remeron. Was actually able to fall asleep at night which felt amazing, at 15mg thought it was working possibly. Doctor upped it to 30mg then 45mg. At 30mg started to have mood swings, angry one second, laughing the next...was really weird but was mild. Than after 45mg within a week I could tell something was wrong. More mood swings, but far more severe. So I called my doctor up and decided to try Lamictal.

    So he had me stop the Remeron cutting a 45mg tab in half for a week, then just stop taking it. And start the Lamictal while stopping the Remeron. Now I just fully stopped the Remeron two days ago, and continuing the Lamictal at 25mg then in another week 50mg. But I'm have the worst nausea I've had in the longest time I can remember and constant racing heart and anxiety. Could this just be from stopping the Remeron? Or does my body not like the Lamictal.

    Sorry about the long post >.>, probably a lot of this is unneeded info but thought it might help. Thanks for looking and insight you can provide.

  2. #2
    numbOne is offline Member
    Join Date
    Jan 2010
    Posts
    237

    Default

    Wish i knew...have no experience with those drugs.
    What i would like to understand better is if the 15MG of Remeron seemed to be working - why continue to up the dose? Some of us are lighweights...Im a big guy but alcohol/weed/drugs just a little and i always felt it.

  3. #3
    Matt1991 is offline New Member
    Join Date
    Sep 2010
    Posts
    2

    Default

    It seemed the the Remeron at 15mg was helping, with sleep for sure..knocked me right out. I wasn't feeling much depression wise, weird thing was the first few days I took it...I felt amazing like I was on cloud nine had these great ideas and plans. Then that wore off, went back to my doctor told him how I didn't think it was helpin much...didn't mention the weird first few days I took it. That's when we went up to the 30mg and then the 45mgs. Which is when I knew I couldn't tolerate it, Perhaps next time I see my doc I'll ask about trying the 15mg again.

    A little update, I've worked my way up to the 50mg of lamictal, and things just seem to be following apart. My moods are changing so many times through out the day I can't even count how many times my mood is changing. The anxiety I was feeling is 5 times worse then the last time I posted, doesn't matter if I'm feeling great or depressed...it's just always there like a constant panic attack. Even sitting my heart rate doesn't drop below 85-90 BPM. After sleeping it's even slightly higher 90-95 BPM. And in the last week I seem to "zone out" it's like my brain just tunes everything going on around me out, then I snap out of it. And don't even know what people were saying to me or what happened for like 30 seconds. Doesn't help my anxiety either because probably looks like I don't care what the person is saying.

    Anywho seeing my doc may 9th, wondering if I should call him before then though with the way things are just getting worse.

  4. #4
    Anonymous Guest

    Default

    Wow Matt...
    I would call the doctor.
    Marian

  5. #5
    numbOne is offline Member
    Join Date
    Jan 2010
    Posts
    237

    Default

    x2 Matt!

    Get a mood ring to keep track of the swings j/k
    Don't wait until the 9th...call ASAP discuss what you wrote about the lower doses of Remeron and hopefully you get a solid plan to ease off the lamictal. Sounds like your system doesnt like it.

    Best luck. Please update so ppl can keep track.

Similar Threads

  1. Replies: 8
    Last Post: 03-21-2018, 11:55 PM
  2. Effexor side effects- huge anxiety
    By ayena in forum Drug Information
    Replies: 1
    Last Post: 08-06-2017, 06:19 PM
  3. Withdrawal Klonopin bad nausea
    By radioguy728 in forum Need to Talk?
    Replies: 4
    Last Post: 09-16-2015, 10:00 PM
  4. Replies: 1
    Last Post: 10-17-2014, 10:02 AM
  5. Are Constant Bowel Movements Common With Withdrawal?
    By imageekuk in forum Benzodiazepine Withdrawal
    Replies: 7
    Last Post: 09-26-2014, 12:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22